# SDR SWAA030929

- Difficulty date: April 26, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 26,455 hours, 22,900 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: 2551
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT INBOARD AFT T/E FLAP DELAMINATED AT OUTBOARD CORNER.  REMOVED AND REPLACED LT INBOARD AFT T/E FLAP PER MM.
